# SDR SWIA2023071207

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N324SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000925
- Aircraft time: 745 hours, 549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN HAS AREA OF THROUGH DAMAGE LOCATED NEAR THE INTERSECT OF FRAME 22 AND STRINGER 14L. THE DAMAGED AREA MEASURES APPROX 3.0 INCHES LONG AND 1.5 INCHES HIGH. THE ACTUAL THROUGH DAMAGE MEASURES APPROX 1.0 INCH LONG AND 3/4 INCHES HIGH.*THIS DAMAGE IS CONSIDERED A MAJOR REPAIR AND WILL REQUIRE A FROM 337 PER GMM 3-26*REFERENCE CP 2861303-1 (FILED CLOSED)COMPLIED WITH DOUBLER REPAIR AT LH FORWARD FUSELAGE SKIN FR21 Â€“ 22 AND STGR 14L Â€“ 15L  IN REFERENCE TO ERJ175 SRM 51-75-00 AND ETD2023-170-017033 REV.:/ DATED JULY 09, 2023
